You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1977-1978/38/1
On discrete subspaces of a Hilbert space
Download
PDF
- On discrete subspaces of a Hilbert space
Article
Original scientific text
Title
On discrete subspaces of a Hilbert space
Authors
J. Płonka
1
Affiliations
Wrocław
Colloquium Mathematicum
1977-1978/38/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
53-64
Main language of publication
English
Published
1977
Exact and natural sciences
mathematics